# SDR DL73S971424

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Engine: Pwa JT8D15A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NR 1 ENG OVERHEAT LIGHT CAME ON.  EXTINGUISHED WHEN THROTTLE RETARDED TO IDLE.  MX IN PROGRESS, FOUND BROKEN DUCT FROM HP VALVE TO HORSE COLLAR, REPLACING DUCT.
